See The Beauty of Bontoc (not in Baguio)

20507596_1418579991589796_6927792323145635127_o
Source: https://www.facebook.com/Am-among-Festival-624010537713416/

A trail run organised in conjunction with the 109th Bontoc Foundation Day will surely captivate your trail running soul. The trail run dubbed as “Am-among Trail Run 2017” with a theme of “BONTOC @ 109: CHAMPIONING CHANGE, EMBRACING VALUES, PROSPERITY FOR ALL” will be on 17 September 2017.

It also celebrates the 13th Am-among Festival and in a trivial matter, “AM-AMONG” is a Bontoc word for  “Family or clan reunion” and there will be activities and events that will coincide with the celebration.

The trail run, organised by the Local Government of Bontoc and in partnership with Tawid MultiSports Team, will start and end at the Open Gym, Eyeb Ground in Bontoc, Mountain Province. Runners should be at the starting line at 4:00 AM. The trail run will have a target end time of 4:00 PM on 17 September 2017.

The trail run will be promoting eco-tourism in the locality of Bontoc which has many natural and man-made wonders to see, will help institute Bontoc as a hiking and running destination while promoting healthy living and advocating responsible guidance and respect of the mountains.

You have the option to choose from three distances and the registration fees is as follows:

  • 35-kilometre with a time limit 10 hours – Php 1,000.00 from 5:00AM to 3:00PM
  • 21-kilometre with a time limit of 7 hours – Php 700.00 from 6:00AM to 1:00PM
  • 12-kilometre with a time limit of 4 hours – Php 500.00 from 6:30AM to 10:30AM

Registration fees are inclusive of the following:

  • Event Shirt 
  • Finishers Token(35k, 21k)
  • Post race meal
  • Food at Aid stations
  • Trail fees

You can register at Lagalag Store in Baguio City which is specifically located at Casa Vallejo, Upper Session Road.  You can also register at the Bontoc Tourism Office which is located at Room #324, Third Floor of the Public Market

You can also register online by paying your registration via bank deposit. The following details are needed during your visit at the bank:

  • PNB Account #: 189003500013
  • Account Name: Johanna F. Padaen

After depositing at the bank, kindly scan the bank deposit slip or receipt and please send an email to: amamongtrailrun.2017@gmail.com

Kindly provide the following details:

  • NAME:
  • DATE OF BIRTH:
  • DISTANCE:
  • ADDRESS:
  • PERSON TO CONTACT IN CASE OF EMERGENCY:

All runners must be self-reliant and self-contained, with proper hydration packs enough for the chosen distance.

For security reasons, please wear your race bib at all times so that you can be easily identified and no bring your own water cups since no plastic cups will be provided at the water stations.  

Race marshals will be present from certain points of the race route and you can use trekking poles. 

As mentioned previously, cut-off times will be followed for each category and this event will push through even if it is raining unless there is a super typhoon.

No littering and bushwhacking and please show respect to the locals that you will pass through.

A medical certificate is necessary requirement for all runners and participants must be 18 years old and above as of August 2017 if participating in the 21-kilometre and 35-kilometre categories. A waiver is needed for for 13-year old runners participating in the 12-kilometre category.

Bontoc is almost 5 hours away from Baguio City or 155.2 kilometres away if you are travelling via the Baguio – La Trinidad – Bontoc Road / Halsema Highway / Mountain Trail and 6 hours away or 235.3 kilometres away if you are travelling via Tagudin – Cervantes – Sabangan Road.

There are several options to choose from in going to Bontoc from Manila. The following bus stations have routes going to Baguio and to Bontoc.

From Manila to Baguio:

  • Victory Liner (Cubao and Pasay)
  • Genesis Lines (Pasay and Avenida)
    • Php 455.00 – regular aircon buses
    • Php 715.00 – deluxe buses.
  • Dagupan Bus Lines (Pasay)

From Baguio to Bontoc:

  • GL Trans
    • Terminal is located at Dangwa Terminal which is behind Baguio Center Mall
    • Schedule of daily trips:
      • 8:00AM
      • 10:00AM
      • 1:30PM
      • 2:30PM which is the last trip
  • Rising Sun Bus:
    • Terminal is located at Slaughter Compound along Magsaysay Ave.
    • Schedule
      • Hourly schedule starting at 5:30AM  until 4:00PM
    • Fare is Php 212.00
    • Travel time is around 5 to 6 hours

From Manila to Bontoc via Banaue.

  • CODA LINES: Terminal is located at Cubao, Quezon City
    • Schedules of bus trips can be found at Codalines  Facebook page
  • Ohayami Trans: Terminal at Lacson Avenue, corner Fajardo Street, Sampaloc
    • Please visit Ohayami website
    • Bus leaves Banaue at 10:00PM with a travel time of around 9 to 10 hours

From Banaue, you can find jeepneys and vans leaving for Bontoc from 8:00AM until 2:00PM with a travel time of around 1:30 to 2 hours

Sources:

http://www.pinoytrails.com/am-among-trail-run-2017/
https://www.facebook.com/events/271568806658784/
https://www.facebook.com/Am-among-Festival-624010537713416/